Research Repository

Finite Sums in Pascal's Triangle

Sofo, Anthony (2012) Finite Sums in Pascal's Triangle. The Fibonacci Quarterly, 50 (4). pp. 337-345. ISSN 0015-0517

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID25640, Pascal’s triangle, integral identities
Subjects: FOR Classification > 0102 Applied Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Faculty/School/Research Centre/Department > VU College
Depositing User: Yimin Zeng
Date Deposited: 09 Apr 2014 03:19
Last Modified: 19 Sep 2014 04:26
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar